MathSciNet Relay Station
MathSciNet bibliographic data
MR798342 58F14 (57R45 58F22)
Holmes, Philip; Williams, R. F. Knotted periodic orbits in suspensions of Smale's horseshoe: torus knots and bifurcation sequences. Arch. Rational Mech. Anal. 90 (1985), no. 2, 115–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement